Advertisement

On differences of linear positive operators

  • Ali Aral
  • Daniela Inoan
  • Ioan Raşa
Article
  • 67 Downloads

Abstract

In this paper we consider two different general linear positive operators defined on unbounded interval and obtain estimates for the differences of these operators in quantitative form. Our estimates involve an appropriate K-functional and a weighted modulus of smoothness. Similar estimates are obtained for Chebyshev functional of these operators as well. All considerations are based on rearrangement of the remainder in Taylor’s formula. The obtained results are applied for some well known linear positive operators.

Keywords

K-functionals Weighted moduli of smoothness Chebyshev functional 

Mathematics Subject Classification

Primary 41A36 Secondary 41A25 

Notes

Compliance with ethical standards

Conflict of interest

The authors declare that they have no conflict of interest.

References

  1. 1.
    Acu, A.M., Raşa, I.: New estimates for the differences of positive linear operators. Numer. Algorithms 73, 775–789 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Agratini, O.: Properties of discrete non-multiplicative operators. Anal. Math. Phys. (2017).  https://doi.org/10.1007/s13324-017-0186-4 Google Scholar
  3. 3.
    DeVore, R.A., Lorentz, G.G.: Constructive Approximation. Springer, Berlin (1993)CrossRefzbMATHGoogle Scholar
  4. 4.
    Gonska, H., Pitul, P., Raşa, I.: On Peano’s form of the Taylor remainder, Voronovskaja’s theorem and the commutator of positive linear operators. In: Agratini, O., Blaga, P. (eds.) Proceedings of the International Conference on Numerical Analysis and Approximation Theory, Cluj-Napoca, 2006, pp. 55–80. Cluj-Napoca, Casa Cartii de Ştiinta (2006)Google Scholar
  5. 5.
    Gonska, H., Pitul, P., Raşa, I.: On differences of positive linear operators. Carpathian J. Math. 22(1–2), 65–78 (2006)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Gonska, H., Raşa, I.: Differences of positive linear operators and the second order modulus. Carpathian J. Math. 24(3), 332–340 (2008)zbMATHGoogle Scholar
  7. 7.
    Ispir, N.: On modified Baskakov operators on weighted spaces. Turk. J. Math. 26(3), 355–365 (2001)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Mazhar, S.M., Totik, V.: Approximation by modified Szász operators. Acta Sci. Math. 49, 257–269 (1985)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Raşa, I., Stanilă, E.: On some operators linking the Bernstein and the genuine Bernstein–Durrmeyer operators. J. Appl. Funct. Anal. 9(3–4), 369–378 (2014)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Szász, O.: Generalization of S. Bernstein’s polynomials to the infinite interval. J. Res. Natl. Bur. Stand. 45, 239–245 (1950)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsKırıkkale UniversityYahşihanTurkey
  2. 2.Department of MathematicsTechnical University of Cluj-NapocaClujRomania

Personalised recommendations